# SDR AALA2020091539019

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 72,766 hours, 9,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 17343
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE): 3L DOOR EMERGENCY LIGHT POWER SUPPLY UNIT M33406 FAILED TEST.  REMOVED AND REPLACED M33406 EMERGENCY LIGHT POWER SUPPLY AT DOOR 3L, IAW AMM 33-51-06 AND TEST GOOD.
